# SDR SWAA061713

- Difficulty date: May 20, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 6,683 hours, 3,734 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 471A5701
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS COVER MISSING AT ROW 1 ABC.  INSTALLED EEPLS COVER PER MM.
